# SDR GTIA2018020902416

- Difficulty date: February 9, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 43,003 hours, 19,889 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: A/C Pack
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR FROM BOTH A/C PACKS. BEGAN AT 10,000 FT DURING DESCENT.  SHUT OFF ONE PACK,  FA CALLED 20 SECONDS LATER WITH FUMES.  SHUT BOTH PACKS OFF, CROSSBLEED SHUT OFF, OPENED RAM AIR AND VENTILATED.
